# SDR SWAA2024022944177

- Difficulty date: January 23, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE FWD SERVICE DOOR 2024-78078<[01] TOOL USED DIGITAL CALIPER P/N:500-752-20;S/N:B21015879;DUE DATE:14-JAN-25.;[02] TOOL USING RADIOMETER/PHOTOMETER P/N: XRP-3000; S/N: 1753759; DUE DATE: 12-APR-24;[03] REPAIRED SCUFF PLATE FWD SERVICE DOOR IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.REFER TO INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED SCUFF PLATE FWD SERVICE DOOR IAW BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2 AND BAC 5975.REFER TO INDIVIDUAL SIGN OFF BELOW.
